Christel Geiss - Research


  1. Product and Moment Formulas for Iterated Stochastic Integrals (associated with Lévy Processes).
    With P. Di Tella.
    Stochastics, 2019 arXiv
  2. Existence, Uniqueness and Malliavin Differentiability of Lévy-driven BSDEs with locally Lipschitz Driver.
    With A. Steinicke.
    Stochastics, 2019 arXiv
  3. On first exit times and their means for Brownian bridges.
    With A. Luoto and P. Salminen.
    Journal of Applied Probability 2019 arXiv
  4. Existence, uniqueness and comparison results for BSDEs with Lévy jumps in an extended monotonic generator setting.
    With A. Steinicke.
    Probability, Uncertainty and Quantitative Risk 2018
  5. Random walk approximation of BSDEs with Hölder continuous terminal condition.
    With C. Labart and A. Luoto.
    Bernoulli arXiv
  6. Simulation of BSDEs with jumps by Wiener Chaos Expansion.
    With C. Labart.
    Stoch. Proc. Appl. 126, pp.2123-2162, 2016. arXiv
    Erratum to “Simulation of BSDEs with jumps by Wiener Chaos expansion”
    [Stochastic Process. Appl. 126 (2016) 2123–2162].
    With Céline Labart.
    Stoch. Proc. Appl.
  7. Malliavin derivative of random functions and applications to Lévy driven BSDEs.
    With A. Steinicke.
    Electron. J. Probab. 21 pp. 28, 2016. arXiv
  8. L2-variation of Lévy driven BSDEs with non-smooth terminal conditions.
    With A. Steinicke.
    Bernoulli 22, Number 2, pp.995-1025, 2016.
  9. A note on Malliavin fractional smoothness for Lévy processes and approximation.
    With S. Geiss and E. Laukkarinen.
    Potential Analysis 39, pp.203-230, 2013.
  10. Generalized fractional smoothness and Lp-variation of BSDEs with non-Lipschitz terminal conditions.
    With S. Geiss and E. Gobet.
    Stoch. Proc. Appl. 122, pp.2078-2116, 2012.
  11. Denseness of certain smooth Lévy functionals in D1,2 .
    With E. Laukkarinen.
    Probab. Math. Statist 31, pp. 1-15, 2011.
  12. On an approximation problem for stochastic integrals where random time nets do not help.
    With S. Geiss.
    Stoch. Proc. Appl. 116, pp.407-422, 2006.
  13. On approximation of a class of stochastic integrals and interpolation.
    With S. Geiss.
    Stochastics and Stochastics Reports 76, pp.339-362, 2004.
  14. Comparison theorems for stochastic differential equations in finite and infinite dimensions.
    With R. Manthey.
    Stoch. Processes Appl. 53, 1994.
  15. Comparison theorems for stochastic differential equations.
    With R. Manthey.
    Stochastic Processes and Optimal Control. Stochastics Monographs. Gordon & Breach, 1993.
  16. Existence and uniqueness of solutions to Volterra’s population equation with diffusion and noise.
    With R. Manthey.
    Stochastics and Stochastics Reports 41, pp. 135-161, 1992.
  17. On the central limit theorem in D [0;1] and D([0;1];H).
    With V. Paulauskas.
    Liet. mat. rink. XXX (3), 1990.
  18. Transition probability and invariant distribution of a nonlinear stochastic partial differential equation.
    With G. Jetschke.
    Forschungsergebnisse N/89/13, 1989.
  19. Nonlinear reaction-diffusion equations with white noise disturbance generate strong Markov processes.
    With G. Jetschke and R. Manthey.
    Forschungsergebnisse N/87/7, 1987.
  20. An ergodic theorem for intermittency of piecewise linear iterated maps.
    With G. Jetschke.
    J. Phys. A: Math. Gen 20, pp.3185-3197, 1987.


  1. L2-Approximation rate of forward-backward SDEs using random walk.
    With C. Labart and A. Luoto.
  2. Donsker-Type Theorem for BSDEs: Rate of Convergence.
    With P. Briand, S. Geiss and C. Labart.

Department of Mathematics and Statistics, P.O.Box 35 (MaD) FI-40014 University of Jyväskylä, Finland, Phone: +358 408053422